# SDR ASAA2023020441825

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 40,497 hours, 11,546 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Part number: 431002915
- Part serial: NOTREPORTED
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O ' 2 WINDOW HEAT INOP. GROUNDED - YES. FOUND CIRCUIT BREAKER P6-11 B8 WINDOW HEAT POWER BROKEN. REPLACED CIRCUIT BREAKER C393 P6-11 B8 PER B737-800 WDM 30-41-11-2. PERFORMED WINDOW HEAT OPERATIONAL TEST PER B737-800 AMM 30-41-00-710-801.
